Preliminary Program

DAY 1-16 Nov 2017

 

Grand Hall

2nd Hall

3rd Hall

4th Hall

7:00:800Am

Registration

 

8:00-9:15 AM

Opening Ceremony and Group Photo

 

 

 

9:15-9:45 AM

Opening of Exhibition and Refreshment

 

 

 

9:45-10:15 AM

Opening Speech & Keynote by Prof. Soe Tin, The President of the Congress
Topic: The Theme: ASEAN ORL HNS: United and Concerted to move forward

 

 

 

10:15-10:45 AM

Keynote by Prof. Jatin Shah 
Topic:  Future of head and neck cancers

 Pictured: Jatin Shah

 

 

10:45-11:15 AM

Keynote by  PJ Wormald
Topic:
Endoscopic management of skull base malignancies

 

 

 

11:15-12:15 PM

 

 Planary I

Multidisciplinary approach in

Management of HN cancers

(American Soc of HNS)

Speakers 1,2,3 ?

.

           Symposium on Otology(middle ear )

Speaket 1:

 Tristram Lesser  and UK group- Otology;

1.The helix transfer meatoplasty:why it works so well.

2.Seven rules for safe mastoid surgery.

3.Nerve monitoring in ENT,

4.Management of Traumatic Facial nerve injuries,

5. Facial nerve Implants; uses and potential,

 

Panel Discussion

Updates in Rhinology (Karl Storz)

Speaker 1:- Management of CRS

Benjamin (Philippines)

Speaker 2:Endoscopic DCR

Harvenda Singh(Malaysia)

Speaker 3:– Image guidance in E.S.S – the basic and update

AP. Dr. Siow Jin Keat

Singapotre

Room 4

Hearing Intl   ?

12:15-2:00PM

COCHLEAR IMPLANTS-WHATS YOUR CHOICE? Lunch Symposium (AB, Oticon)

AB  , Neurelax,  Medel

2.00 – 3 .00 PM

ASEAN ORL HNS

 

 Otology

FEDERATION          BUSINESS  

 

Symposium Rhinology

Speaker 1:Medical or surgical management of nasal and sinus diseasesAP Mathew Ryan-US

 

Speaker 2: Topical medical therapy for CRS

AP Dr. Thaung Ming (Vietnam)

 

Speaker 3:Surgical role in management- Dr. Cheeratook Changlect,  Thailand

 

 

Meeting at

 

Symposium

 Facial Trauma(Fracture)?

AOCMF

 

Prof. T.C. Lim +

Room     5

 

Symposium on

Hearing International

3.00-4:00 PM

Industry Supported Symposium

Hearing aids –What’s your choice?

speakers 1.2,3.

 

ASEAN Facial Plastic

And Reconstructive surgery

 

Facial trauma (1.5 hour)

Moderators: Ria Trimartani and Shinta Boesoirie

Diagnosis procedures of maxillofacial trauma Shinta Boesoirie

Zygomatico-maxillary complex fracture Dini Widiarni

Pearls of naso-orbital-ethmoid # management Ria Trimartani

Management of pan-facial fractures – How I do It Shinta Boesoirie

  1. Management of condylar fractures Roberto Pangan

 Symposium

Rhinology

Speaker 1:Management of CRS; Dr. Budi; (Indonesia)

Speaker 2:allergic fungal sinusitis; AP Mathew Ryan (USA)

Speaker 3:Fungal Sinusitis, Prof. Maung Maung Khaing (Myanmar)

 

 

Day 1 : 300-400pm  (4th Hall)

AANOA Symposium

Moderators: Barrie Tan, Harim Priyono

1. Updates on Newborn Hearing Screening in the Philippines – Prof Charlotte Martinez Chiong (Philippines)

2. Cochlear implant surgery for beginners – Prof Lokman Saim

3. Reflecting on 20 years of Cochlear Implant Experience – Prof Dr Christopher Wong-Kein Low (Singapore)

4. Relevant of Neuro-Oto-Audiological for ENT practice – Prof Dr Suchitra Prasansuk (Thailand)

4:00-4:30PM

Tea Break & Exhibition Visits

 

4:30-5:30 PM

European Team

Recent Advances in Otology & Neuto-otology

Speakers, 1,2,3 ?

 

ASEAN Facial Plastic

And Reconstructive surgery

Congenital facial plastics (1 hour)

  1. Medical management and ancillary procedures in cleft lip and palate surger- Philip Fullante
  2. Surgical management of cleft lip and palate –Roberto Pangan
  3. Pharyngoplasty in palatoschisis Dini Widiarni
  4. Surgical treatment in velopharyngeal dysfunction- Mirta Reksodiputro
  5. Primary and intermediate cleft lip rhinoplasty Cesar Villafuerte Jr.

Finer points in secondary cleft lip rhinoplasty Eduardo Yap

 

Rhinology

 

Extended skull base surgery

1.Prof. PJ Wormald

 2.. Prof. Prapageran narayanan-Petrous Apex lesions

 

 

3. .Dr Boonsam (Thailand)  Transclivus approach.

Laryngology HN Sleep / Pediatrics

Speaker 1: Management of Vocal Cord Palsy and  voice rehabilitation

Dr. Marina, Malaysia

(Sponsored by Dexa medical-Dr. CS Hlaing)

Speaker 2:

Comparative study of pre and post ML excision of benigh vocal fold lesions.

Dr. Yin Yin Htwe (Myanmar).

Speaker 3: Dr. Ravi-?

 

7:00-9:00PM

Welcome Dinner (Melia Hotel)

 

For Hearing International group who attended Hearing International pre-congress are allowed to participate day (1)
for Day(1) attending only $ 100 (including opening, tea break, lunch and evening teak)- Must book within Early bird period.
If you want to attend Gala Dinner have to buy dinner ticket at US$ 50 at the reception.

 

DAY 2-17 Nov 2017

 

Grand Hall

2nd Hall

3rd Hall

4th Hall

8:00-8:30 AM

Keynote by Prof. Phakdee Sannikorn-Thailand 
Topic: Reconstructive Surgery in the Management of Advanced Head and Neck Cancers

 pres

 

 

8:30-9:00 AM

Keynote by Prof. John Rutka-Canada 
Topic: Management of facial nerve schwannonas

 

 

 

9:00-9:30 AM

Keynote-Prof. C. Vincent 
Topic: Otology-Inner ear updates

 Vincent

 

 

9:30-10:00 AM

 

Grand Ball Room

Keynote by A/Prof

. Carstan Palme
Topic: Laser

 

Surgery in the

Management of

HN Cancers

Picture

 Inya Ball Room

 

Keynote Lecture (30 mins)

Moderators: Choladhis Sinrachtanant and Gordon Soo

Fortune Face Reading and Modern Facial Plastic Surgery

Speakers: The ASEAN FPRS Society

 

10:00-10:30 AM

——————————-Tea Break—————————————

 

10:30-11:30 AM

Plenary (II)

Chairman 1: Nick

Rolands

U.K. Team
Salivary gland tumours
1. Introduction to ENTUK guidelines: 5 mins RY
2. Facial nerve monitoring: how and when? 10 mins CK
3. Benign parotid tumours: how much surgery is enough? 10 mins CH
4. Parotid malignancy: Improving access for tumours at the skull base  10 mins TL
5. Panel discussion: 25 mins (NR to chair)

ASEANFacial Plastic and reconstructive surgery

 

 

Rhinoplasty – Ethnic differences (30 minutes)

Moderator: Eduardo Yap

ASEAN Rhinoplasty – What is so special? Eduardo Yap

Mediterranean rhinoplasty Cemal Cingi

Septo-Rhinoplasty – The basics (1 hour)

Moderators: Eduardo Yap and Cemal Cingi

Tips for a good septoplasty Cesar Villafuerte Jr.

Introduction to open structural rhinoplasty Eduardo Yap

How I do it

Speaker 1. Endoscopic D.C.R –

Havender Sran (Malaysia)

Speaker 2;

– Endoscopic transpterygoidnasopharyngectomy

Dr. Tang Ing Ping (Sing)

 

Speaker 3Post traumatic para nasal sinus mucocele

 Dr. Tran Viet Luan (Vietnam)

Plenary III

Otology (Middle Ear)

Speaker 1:Endoscopic Ear Surgery : Indications and Limitations, Dr Euan Murugasu (Sing.)

 

Speaker 2:Endoscopic Tympanomastoidectomies in Limited Cholesteatomas – When and when NOT to try";

Dr Barrie Tan, Sing.

Speaker 2: Onlay Tympanoplasty,Dr Ho Eu Chin ; Sing.

 

 

 

 

 

11:30-12:30 PM

Plenary [IV]
Thyroid surgery
Speaker 1 – Dr. Jatin P. Shah
Topic: Risk adapted strategies for the treatment of thyroid cancer

Speaker 2 – Korea ? .

Speaker-2  Prof. Phakdee –

ASEAN Facial Plastic and reconstructive surgery

Rhinoplasty – The difficult part

Ria Trimartani

Approach to the crooked nose

for the General ENT Surgeon

 Dennis Chua

Outcomes of a good septo-rhinoplasty Gordon Soo

Choosing the right approach in rhinoplasty.

Art and Beautyof Rhinoplasty, and /or allow for good Q&A

Cemal Cingi

Free Papers

Speaker 1:

Microvascular decompression in the CP angle;

2.Temporal Bone cancers current guidelines and future options;

3. Evolution of the management of Acoustic neuromas over the last 25 years.

Speaker 3:

 Our Experience with

Skull base surgery

Prof. Phone Myint Tun

 

12:30-1:45 PM

Lunch Symposium

(Endoscopic Surgery of Head & Neck Cancers- )

 

1:45-2:45 PM

Head and Neck
(China Head and Neck team)

ASEAN Facial Plastic and Reconstructive Surgery society

Septo-Rhinoplasty – How I do it (1.5 hour – 30 mins overrun)

Moderators: Dini Widiarni and Mirta Reksodiputro

Management of the complex septal deviation Dini Widiarni

Management of nasal obstruction

due to internal nasal valve dysfunction Mirta Reksodiputro

External nasal valve solutions Gordon Soo

Surgical solution for the overhanging ala Eduardo Yap

Narrowing the wide ala base Eduardo Yap

The Eiffel Tower graft for tip projection Gordon Soo

Controlling nasal tip rotation Cemal Cingi

Symposium of Oral Cavity Cancers

Speaker 1-Prof. Anil D’Cruz-India , .

Management of Oro-pharyngeal Cancers,

Speaker 2; Involvement of HPV in oropharyngeal cancers.- Prof.Jan Klozar,

Speaker 3-Oral Cavity reconstruction by

Chughwan Baek 

 

Symposium on
Use of RF in HNS

(Korean Team)

Speakers1,?

Speaker 2?

 

 

 

Speaker ,3.RFA in OSAS

Dr. Nyan Win

(Myanmar)

2:45-3:15PM

Tea Break

 

3:15-4:15 PM

Plenary (IV)

UK Team

Plenary 4:  3-15 – 4-15pm (Day 2 – 17 November)
Recurrent laryngeal cancer
1. Introduction to JLO videogallery: 10 mins RY
2. Decision making in recurrent early cancer: 10 mins VP
3. Decision making in recurrent advanced cancer: 10 mins NR
4. Panel discussion: 30 mins (VP to chair)

ASEAN Facial Plastic and Reconstructive Surgery society

Rhinoplasty – Ribs and Implants (1 hour)

Moderators: Le Hanh and Dennis Chua

The use of high density porous polyethylene

for formation of septal extension graft

in Asian structural rhinoplasty Le Hanh

Silicone rhinoplasty – An old friend in new clothes Choladhis Sinrachtanant

Autologous rib cartilage for rhinoplasty Dennis Chua

followed by

“Round Table discussion on complications in rhinoplasty”

with Case Illustrations (15 minutes)

 

Symposium on

Current trends and future updates in Radiation Oncology for HN Cancers

Speakers 1,2,3,?

Symposium

Malignancies of Lymphoreticular system of Head & Neck

Speakers 1 , 2, 3 ?

 

4:15-5:30 PM

Korean Society of Thyroid-Head and Neck Surgery,

Recent advances in thyroid surgery

  • Robotic thyroid surgery (20 min).

(Kyung Tae, MD, PhD,)

  • Novel Imaging of Parathyroid Gland with near infrared autofluorescence (20 min).

Kang-Dae Lee, M.D., Ph.D.)

  • (KaDevelopment of a novel detachable magnetic and endoscopic nerve stimulator for intraoperative neuromonitoring (20 min).

(Eui-Suk Sung,MD)

Symposium skull base surgery

 

Speakers 1 :Skull  base surgery

 

Colonel Dr. Sory Adollar (Cambodia)

 

Speaker 2: approach to skull base:

 

Prof: Abduler(Malaysia)

 

Speaker 3:Skull Base defect reconstruction

Dr. Tang Ing Ping (Sing.)

Laryngology HN sleep / Pediatrics

Paediatric Snoring and Sleep Apnoea

Speaker 1. Management of OSAS

Hsin-Ching Lin MD,   Taiwan.
Speaker 2: Comparative study of adnotonsillectomy in OSAS. Dr. KK Tin Win(Myanmar)

Speaker 3:

Plus

Thai group Chirasook

Day 2 : 415 -530pm (4th Hall)

AANOA Symposium: How I Do it?

Moderators: Charlotte Chiong, Low Wong Kin

  • Microscopic versus Endoscopic Myringoplasties: outcomes and experience compared
  • Dr Barrie Tan (Singapore)
  • Surgery for canal atresia with skin graft technique

– Prof Lokman Saim (Malaysia)

  • Ossiculoplasty: result and follow up.
  • Dr Harim Priyono (Indonesia)

4. Evolution of Baha implant for conductive hearing loss

– Prof Goh Bee-See (Malaysia)

7:30-10:30 pm

Fellowship Night Dinner at Hotel Lotte, Prome road.

 

 

DAY 3-18 Nov 2017

 

Grand Hall

2nd Hall

3rd Hall

4th Hall

8:00-8:30 AM

Keynote by Prof. Prepageran Narayanan
Topic:  Defining the anatomy of endoscopic Sinus Surgery.

 

 

 

8:30-9:00 AM

 Keynote by Prof. Nick Stafford [       Topic:: Future opportunities in Head and Neck Oncology

 

 

 

9:00-9:30 AM

 Keynote–  "High Tech. and Robotic surgery in the management of Head and neck Cancers"
Keynote by Yoon Woo Koh, M.D., Ph.D. (Korea)

 Yo on Woo Koh's profile photo

 

 

9:30-10:00 AM

Keynote Prof. Anvil De Cruz
Topic: Management of Oral cancers

 Anil D'Cruz

 

 

10-10:30 am

—Grand Hall seat reset—————————–Tea Break and Exhibition.———————————————–

 

10:30-11:30 AM

Plenary [V]
Symposium Otology
Speaker 1. Prof Soe Tin- (Myanmar), Cochlear Implant program in Myanmars
Program in Myanmar.
Speaker 2:Prof. Ramos Marcias (Philippines)
Topic: Which are the actual topics in Cochlear Implant – a general ENT must know.

Speaker 3: A/Prof. Dr. Tang Ing Ping (Malaysia)

Topic:Auditory Brainstem Implant in Malaysia 

 ASEAN Facial Plastic and Reconstructive Surgery society
Eyelid surgery (30 minutes)
Moderators: Gordon Soo and Sarinya Urathamakul
A short conceptual introduction to
Asian double eyelid surgery (3 minutes) Gordon Soo
Video: Modified 3-point suture technique Le Hanh
Video: The short incision technique Choladhis Sinrachtanant
Followed by
“Round Table discussion on complication management” (10 minutes) with Case Illustrations
Facial paralysis management (30 mins)
Moderators: Cesar Villafuerte Jr.
A simple surgical approach
to managing facial paralysis Dennis Chua
Lagophthalmos & lidchain surgery Gordon Soo

Symposium 
How I do it?
Speaker 1: Prof Francis Marcheal;Topic:  Sialendoscopy: A paradigm shift ?
Speaker 2. Endoscopic DCR in Myanmar
Dr. Cho War Maung
Dr. Sithu Naing
Speake-3:  Endoscopic vidian neurectomy – technique feasibility and outcomes
r. Dr. Harvinder Sran

Symposium in nasopharyneal cancer
Speaker 1:The value of EBV DNA Study in the diagnosis and prognosis of NPC
Prof. Soe Tin, Dr. Chaw Su Hlaing(Myanmar).
Speaker 2:
– Endoscopic transpterygoidnasopharyngectomy
Dr. Tang Ing Ping

11:30-12:30 PM

 Otology
Middle Ear diseases;  Implant &
UK Team & Others
 Neurotology/Skull Base;
1. Microvascular decompression in the CP angle;
2.Temporal Bone cancers current guidelines and future options;
3. Evolution of the management of Acoustic neuromas over the last 25 years.

ASEAN Facial Plastic and Reconstructive Surgery society
Facial plastic pinna surgery (1 hour)
Moderators: Ria Trimartani
3D auricle framework in ear reconstruction Ria Trimartani
OI prosthetic solutions for the ear Gordon Soo
Otoplasty made easy for Otolaryngologists Cesar Villafuerte Jr.
Otoplasty: When, Whom and How? Cemal Cingi

Free Paper
Speakers1?
"Prosthetic Rehabilitation of Head and Neck Cancer patients."
Dr. Pravinkumar G. Pati

Speaker 2. Nasal reconstruction in External nose malignancy.
Dr. Aung Htet Tun(Myanmar)

 

Speaker 3.

Free Papers
Speaker 1: .Ballon Eustachian Tuboplasty uses and abuses, 
Tresium Lesser

12:30-1:45 PM

Lunch Break & Exhibition Visits  (Grand ball Room)
Speaker 1: Physio-pathology of Allergy(Dr. Retno Wartani,( Indonesia)

LUNCH SYMPOSIUMS
GRAND BALL ROOM

INYA BALL ROOM

Speaker 2: Correction state of the art immunotherapy for allergic Rhinitis
AP Mathew Ryan (Indonesia)

Speaker 3: Management of Allergic Rhinitis.\
Prof. Maung Maung Khaing (Myanmar)

Lunch Symposium 2 ( Inya ball Room)
Symposium in AllergySpeaker 1: – Frontal sinus – a classification for anatomy; AP. Dr. Siow Jin Keat ( sing.)
Speaker 2: Frontal Sinusitis, AP Dr. Sangamsect; Thailand.
Speaker 3: Avoiding complication in E.S.S, Dr. Jason Hwang (Sing).

1:45-2:45pm-

Otology + Neuro-otology
Vertigo
John Rutkha 
Different aspects of vertigo
Speaker 2 Dr. Papathanasiou, Clinical Neurophysiology, Cyprus
title:Vestibular Evoked Myogenic Potentials (VEMPs):
Technique and Clinical Applications.
Speaker 3; Dr Philip Rajan Malaysia

ASEAN Facial Plastic and Reconstructive Surgery society
Facial rejuvenation (1 hour)
Moderators: Sarinya Urathamakul and Sacarin Bunbanjerdsuk
External approach browlift – How, why and when Sarinya Urathamakul
The trichophytic Asian "Batgirl" temporal lift Sacarin Bunbanjerdsuk
Optimal full facelift for Asians Le Hanh
Autologous fat transfer
for aesthetic facial contouring Le Hanh

Laryngology
Speaker 1. partial functional laryngectomy
Prof. Mih Sik Kim (korea)

 

Speaker 2:

free Allergy papers
speaker 1,
Nasal allergy,
D Passili(Italy)
Speaker 2 :
Comparative study of conventional edoscopic intranasal polypectomy with and without microdebrider.
Dr.  Thida Soe (Myanmar)
Speaker 3:
Comparative study of outcomes between functional endoscopic sinus surgery with and without partial middle turbinectomy in chronic rhinosinusitis
Dr. Mu Mu Myint(Myanmar)

 

2:45 -3:45 PM

 

 symposium on otology

Speaker 1: Comparative study between outcomes of myringoplasty using Temporalis Fascia and Conchal Perichondrium
Prof. Phone Myint Tun (Myanmar)

Speaker 2:  Comparative study between underlay technique and combined technique in myringoplasty of subtotal tympanic membranes perforation
Dr. Win Hteik Kyi (Myanmar)
Speaker 3:
Outcomes of underlay technique myringoplasty using Temporalis Fascia graft with tissue glue in patients with tympanic membrane perforation
Dr. Thet Tin(Myanmar)

ASEAN Facial Plastic and Reconstructive Surgery society

Surgery of the face (1 hour)
Moderators: Roberto Pangan and Sacarin Bunbanjerdsuk
3 top facial flaps to save the ENT Surgeon Sarinya Urathamakul
Lip reduction surgery Sacarin Bunbanjerdsuk
The mid-facial degloving approach Roberto Pangan
Principles of
feminization surgery of the Asian Face Philip Fullante

Free Papers
Speaker 1.: The value of Elastographic Ultrasonogram in the diagnosis of thyroid Nodules.
Prof. Soe Tin, Dr. Naing Lin Htet, Dr. Sein Moh Moh (Myanmar).

Speaker 2: Comparative study of conventional and mini-incision lobectomy in thyroid surgery
Prof. May Khin Thein(Myanmar

 

 

 

Speaker 3?

General Free Paper
Speaker 1:
).
Speaker 2: Comparative study of outcomes between endoscope-guided partial inferior turbinectomy and endoscope-guided inferior turbinoplasty
Dr. Aye Aye Lun(Myanmar)
Speaker 3 :
Comparative study of outcomes of conventional and endoscopic nasal septoplasty
Dr. Kyi ZAr Hlaing ( Myanmar)

3:45-4:15 PM

————————–Tea Break & Exhibition Visits—————————-

 

4:15-5:45 pm

Debate: High Tech Management can displace Traditional way of Management in ORL HNS
[
Yes-speakers,

  1.  Dr. Christopher Goh(Singapore),
  2. Prof.Phakdee Sonikorn(Thailand)

VS.
No-speakers,

  1. Prof. Ramos Marcias(Phillipines),
  2. Prof. Jenny Bashiruddin(Indonesia)]

 

 

 

5:45—5:50 PM

Closing Speech by Vice-President (Academic) of the Congress

 

(Remarks) All Ear Nose Throat and head and neck Surgeons are not allowed to attend one or two days attendance only. Must attend all three days conference.
All Affiliated persons such as nurses, general surgeons, physicians, pathgologists, oncologists, radiologists, and scientists are allowed to attend partial conference at US$ 200 per day excluding Dinners. 
Those who want to attend Dinners have to buy separate Dinner ticket at the reception Committee at US$ 50 per day before two days ahead of dinner.

 


©ASEANS ORL-HNS 2017. All Rights Reserved

Organised by:
| aseanorl2017@kenes.com
© ASEANS ORL-HNS 2017 | All Rights Reserved |